# SDR SIMA20170402006

- Difficulty date: April 2, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 16,911 hours, 11,760 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Part number: 601R31707111
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR STEPS AFT SIDE SKIN REPAIR DOUBLER CRACKED, SECOND FROM BOTTOM RADIUS. REPAIRED DAMAGED AREA IAW SRM 52-11-04 TEMP REVISION 52-005.
